# SDR AALA20101105TUL19

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 56,598 hours, 29,059 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD INBOARD G1 GALLEY MOUNT IS CORRODED.  REMOVED AND REPLACED FORWARD INBOARD G1 GALLEY MOUNT PER SRM 51-30-05.
